HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation

hal-01712943v1  Journal articles
Walter Arnoldi. The principle of minimized iterations in the solution of the matrix eigenvalue problem
Quarterly of Applied Mathematics, American Mathematical Society, 1951, 9 (1), pp.17 - 29. ⟨10.1090/qam/42792⟩
hal-01824427v1  Conference papers
Jean Jacques Moreau. Justification statistique de la loi de la diffusion
Colloque sur la Diffusion, Jun 1955, Montpellier, France